Advertisement

Communications in Mathematical Physics

, Volume 138, Issue 3, pp 521–535 | Cite as

Markov partition in non-hyperbolic interval dynamics

  • Edson Vargas
Article

Abstract

We considerC2 unimodal mapsf such that all periodic points are hyperbolic, the critical point is non-degenerated and non-recurrent, and the Julia set does not contain intervals. We construct a Markov partition for a big part of the Julia set. Then we use it to estimate the limit capacity and Hausdorff dimension of the Julia set.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Quantum Computing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Guckenheimer, J.: Sensitive dependence on initial conditions for one-dimensional maps. Commun. Math. Phys.70, 133–160 (1979)Google Scholar
  2. 2.
    Jonker, L., Rand, D.: Bifurcations in one dimension I. Inv. Math.62, 347–365 (1981)Google Scholar
  3. 3.
    Mãné, R.: Hyperbolicity, sinks and measures in one-dimensional dynamics. Commun. Math. Phys.100, 495–524 (1985)Google Scholar
  4. 4.
    Martens, M., Melo, W. C., Strien, S. V.: Julia-Fatou-Sullivan, theory for real one-dimensional dynamics. Preprint, Delft University (1988)Google Scholar
  5. 5.
    Melo, W. C., Strien, S. V.: A structure theorem in one-dimensional dynamics. Ann. Math.129, 519–546 (1989)Google Scholar
  6. 6.
    Milnor, J., Thurston, W.: On iterated maps on the intervals I, II. Preprint (1976)Google Scholar
  7. 7.
    Misiurewicz, M.: Absolutely continuous measures for certain maps of an interval. Publ. Math. IHES (1980)Google Scholar
  8. 8.
    Singer, D.: Stable orbits and bifurcations of maps of the interval. SIAM J. Appl. Math.35, 260–267 (1978)Google Scholar
  9. 9.
    Strien, S. V.: Hyperbolicity and invariant measures for generalC 2 interval maps satisfying the Misiurewicz condition. Commun. Math. Phys.128, 437–495 (1990_Google Scholar
  10. 10.
    Takens, F.: Limit Capacity and Hausdorff dimension of dynamically defined Cantor sets: Lecture Notes in Mathematics, Vol.1331, pp. 196–212. Berlin, Heidelberg, New York: Springer 1988Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Edson Vargas
    • 1
  1. 1.Departmento de MatemáticaPUC/RJRio de JaneiroBrazil

Personalised recommendations